# SDR SIMA200602330

- Difficulty date: January 21, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Engine: Allsn AE3007A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 3631001011
- Part serial: 5185
- Condition: Failed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL MESSAGE FLAP STUCK BETWEEN 0-8 DEGREES.  REPLACED FLAP ELECTRONIC CONTROL UNIT.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (K)
